# SDR DALA2018030901662

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 68,558 hours, 12,019 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1643
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC SHOWED TWO CRACKS IN THE SKIN AT STRINGER 13AR, BS 1643.  CUT OUT THE DAMAGE IAW PRI 566343-14, REV 2, STEP 2,  AND COMPLIED WITH SRM 53-00-01, REPAIR 1, STEPS 1-3.  PERFORMED HFEC OF THE CUTOUT IAW SRM 53-00-01, REPAIR 1, STEP 4.  NO CRACKS INDICATED.  REPAIRED IAW SRM 53-00-01, REPAIR 1, THRU STEP 11 AND PRI 566343-14, REV 4.
